# SDR DALA2016020500879

- Difficulty date: February 4, 2016
- Submitted: February 5, 2016
- Operation: Air carrier
- Aircraft: N990DL
- Make and model: Doug MD-88
- Aircraft serial: 53342
- Aircraft time: 63,496 hours, 45,933 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Rudder
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE METALLIZER ON RUDDER BOTH SIDE. METALIZER ON RUDDER BOTH SIDE WAS REPAIRED IAW SRM 51-70-1A PAR 23 AND CARD 2000-8149-01, JOB 000-0004.
